# SDR AALA201912099001

- Difficulty date: December 5, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 27,593 hours, 3,046 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FA CREW REPORTED THAT ONE OF THE SNACK BOXES IGNITED IN AN OVEN IN THE AFT GALLEY, WHILE BEING HEATED AT 275 DEGREES. SUPPLEMENTAL ACTION SECT 4: PERFORMED A OPERATIONAL CHECK AT 4A OVEN, NO FAULTS NOTED, IAW AMM 25-32-02. (CLOSED)
